# SDR 2007UALA00488

- Difficulty date: February 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 31,514 hours, 12,213 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  A/C WAS TOWED TO GATE.  FLUID LOSS DUE TO FAULTY RH MLG DOOR BYPASS VALVE. REPLACED THE DOOR BYPASS VALVE AND NR 1 ENGINE DRIVEN HYDRAULIC PUMP AS A PRECAUTIONARY MEASURE. CHECKED HYDRAULIC SYSTEM FILTERS AND DID NOT FIND ANY METAL FRAGMENTS.
